Mathematische Annalen
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Ann., 2020, Volume 378, Pages 1435–1469 (Mi matan7)  

Double covers of quadratic degeneracy and Lagrangian intersection loci

Olivier Debarrea, Alexander Kuznetsovbcd

a Département de Mathématiques et Applications, Université Paris-Diderot, PSL Research University, CNRS, École normale supérieure, 45 rue d'Ulm, 75230 Paris Cedex 05, France
b Algebraic Geometry Section, Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin Str., Moscow 119991, Russia
c Interdisciplinary Scientific Center J.-V. Poncelet, Independent University of Moscow, Moscow, Russia
d Laboratory of Algebraic Geometry, HSE University, Moscow, Russia

Funding Agency Grant Number
National Research University Higher School of Economics
Ministry of Education and Science of the Russian Federation 5-100
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
Alexander Kuznetsov was partially supported by the HSE University Basic Research Program, Russian Academic Excellence Project “5100” and by the Program of the Presidium of the Russian Academy of Sciences 01 “Fundamental Mathematics and its Applications” under Grant PRAS-18-01.


DOI: https://doi.org/10.1007/s00208-019-01893-6


Bibliographic databases:

Received: 16.05.2018
Revised: 09.05.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/matan7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021